| Model Number |
03.58.246 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
03/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 months after the primary, the patient came in presenting pain due to two screws that were loose at the l2 level.The surgeon observed that there was poor bone quality.The surgeon removed the two screws and extended the rods in the construct up to the t12 level, but left screws out of the l2 level due to the bone quality.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 18 march 2026.Pedicle screw 03.58.246 must mc screw d 6x50 cannulated (k210427) lot 2327392: (b)(4) items manufactured and released on 19-oct-2023.Expiration date: 2028-09-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Pedicle screw 03.58.246 must mc screw d 6x50 cannulated (k210427) lot 2321445: (b)(4) items manufactured and released on 17-may-2023.Expiration date: 2028-04-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:based on the information available no definitive root cause can be established, although it is possible to hypothesize that a primary factor of the the loosening was the poor patient bone quality.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.